# SDR UIEA2019061104457

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,453 hours, 17,186 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515C
- Part serial: K0234
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG "RT GEN OFF".  TROUBLESHOT RT GEN OFF MSG. REMOVED AND REPLACED BUS POWER CONTROL UNIT IAW B767 AMM 24-41-03. BPCU TEST GOOD. OVER VOLTAGE TRIP FAULT WAS RECORDED ON LAST FLT WAS REASON.  NO FAULTS PRESENT AT THIS TIME. REMOVED AND REPLACED RIGHT ENG GEN IDG IAW AMM 24-11-01. OPS CHECK GOOD AT THIS TIME.
